# SDR UPS08M52852

- Difficulty date: June 3, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  RT HORZ STAB BARREL NUT BORE NR 19 FOUND CORRODED     EXISTING REPAIR SLEEVE BUSHING REMOVED.  BORE SURFACE CLEANED & MEASURE 1.126" DIA, BOTTOM SURFACE CLEANED & MAT'L THK REMAINING 0.082" MIN, FOUND BORE CLEAN HOLE COND * BORE SIZE EXCEED LIMITS IAW EO MD11-5510-19409 M.10X MAGN DVI C/O & FOUND NO CORROSION EVIDENT.  REPAIRED BARREL NUT BORE NR19 RT WAS ACCOMP IAW EN1257-08 & IS ACCEPT IAW EO MD11-5510-30011A.
